Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 7, Pages 433-435
http://dx.doi.org/10.1155/S0161171200004634

A subordination theorem for spirallike functions

Department of Mathematics, Sant Longowal Institute of Engineering & Technology, Longowal 148 106, (Punjab), India

Received 24 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove a subordination relation for a subclass of the class of λ-spirallike functions.